Alert archive / Pennsylvania / Winter Weather Advisories in 2021
Winter Weather Advisory 2, NWS Cleveland, OH
NWS Cleveland, OH issued this winter weather advisory at Jan 17, 2021, 1:00 PM EST for Erie County, Pennsylvania. It took effect at Jan 17, 2021, 4:00 PM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2021, 1:00 PM EST (18:00 UTC)
- In effect from
- Jan 17, 2021, 4:00 PM EST
- Expired
- Jan 18, 2021, 10:28 AM EST
- In force
- 18 hr
- Issued by
- NWS Cleveland, OH
County Erie County, PA
The radar
The Buffalo radar (KBUF), 145 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 738 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
643 WWUS41 KCLE 171800 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 100 PM EST Sun Jan 17 2021 PAZ001-002-180300- /O.NEW.KCLE.WW.Y.0002.210117T2100Z-210118T2100Z/ Northern Erie-Southern Erie- Including the cities of Erie, Edinboro, Corry, and Union City 100 PM EST Sun Jan 17 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EST MONDAY... * WHAT...Snow expected. Total snow accumulations of 4 to 6 inches. * WHERE...Northern Erie and Southern Erie counties. * WHEN...From 4 PM this afternoon to 4 PM EST Monday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. * ADDITIONAL DETAILS...The period of most intense snow will be from midnight tonight to daybreak on Monday. Intermittent snow showers will continue into Monday through the middle of the week. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission remind motorists to adjust speeds based on driving conditions as winter weather impacts Pennsylvania roadways. Visit www.511pa.com for the latest travel, roadway, and traffic conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
4 follow-up statements
396 WWUS41 KCLE 180213 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 913 PM EST Sun Jan 17 2021 PAZ001-002-181015- /O.CON.KCLE.WW.Y.0002.000000T0000Z-210118T2100Z/ Northern Erie-Southern Erie- Including the cities of Erie, Edinboro, Corry, and Union City 913 PM EST Sun Jan 17 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY... * WHAT...Snow occurring. Additional snow accumulations of 3 to 5 inches. * WHERE...Northern Erie and Southern Erie counties. * WHEN...Until 4 PM EST Monday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. * ADDITIONAL DETAILS...The period of best accumulating snow will be overnight through daybreak Monday. Intermittent snow showers will continue through the middle of the week. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission remind motorists to adjust speeds based on driving conditions as winter weather impacts Pennsylvania roadways. Visit www.511pa.com for the latest travel, roadway, and traffic conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
431 WWUS41 KCLE 180901 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 401 AM EST Mon Jan 18 2021 PAZ001-002-181715- /O.EXT.KCLE.WW.Y.0002.000000T0000Z-210119T0600Z/ Northern Erie-Southern Erie- Including the cities of Erie, Edinboro, Corry, and Union City 401 AM EST Mon Jan 18 2021 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 1 AM EST TUESDAY... * WHAT...Lake effect snow occurring. Additional snow accumulations early this morning through this evening of 3 to 6 inches, with locally higher amounts up to 8 inches across the far northeast portion of Erie County. * WHERE...Northern Erie and Southern Erie counties. * WHEN...Until 1 AM EST Tuesday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. * ADDITIONAL DETAILS...A band of moderate to heavy snow is expected to impact the northeast portion of Erie County this morning through early afternoon. Snowfall rates up to an inch per hour and visibility reduced to less than one half mile at times will create hazardous travel conditions along portions of Interstate 90, mainly northeast of Erie. Additional moderate to heavy snow is again possible late this afternoon through this evening, although uncertainty exists with the exact location of the snow bands. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission remind motorists to adjust speeds based on driving conditions as winter weather impacts Pennsylvania roadways. Visit www.511pa.com for the latest travel, roadway, and traffic conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
591
WWUS41 KCLE 181347
WSWCLE
URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
847 AM EST Mon Jan 18 2021
PAZ002-182200-
/O.UPG.KCLE.WW.Y.0002.000000T0000Z-210119T0600Z/
/O.NEW.KCLE.LE.W.0001.210118T1347Z-210119T0600Z/
Southern Erie-
Including the cities of Edinboro, Corry, and Union City
847 AM EST Mon Jan 18 2021
...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 1 AM EST TUESDAY...
* WHAT...Heavy lake effect snow occurring. Additional snow
accumulations through this evening of 3 to 6 inches, especially
far northeast portion of Erie County near I-86. With reports of
3 to 5 inches already on the ground this morning, this new snow
will allow for storm totals of 6 to 10 inches in the warning
area.
* WHERE...Southern Erie county.
* WHEN...Until 1 AM EST Tuesday.
* IMPACTS...Plan on slippery road conditions.
* ADDITIONAL DETAILS...A band of moderate to heavy snow is
occurring and will impact the northeast portion of Erie County
through early afternoon. Snowfall rates up to an inch per hour
and visibility reduced to less than one half mile at times will
create hazardous travel conditions along portions of Interstate
86 and Interstate 90, mainly northeast of Erie. Additional
moderate to heavy snow is again possible late this afternoon
through this evening, although uncertainty exists with the exact
location of the snow bands.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.
The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission strongly encourage motorists to heed all
travel restrictions and delay unnecessary travel. Visit
www.511pa.com for the latest travel, roadway, and traffic
conditions.
&&
Experimental content below...do not use operationally
Please see below links for more information on this experiment
http://www.weather.gov/buf/polygon_pdd
http://www.nws.noaa.gov/os/notification/
pns15lake_effect_snowaaa.htm
To view the experimental polygons please see:
http://www.weather.gov/buf/lespolygon
COORD...4221 7979 4212 8004 4208 8008 4205 8020
4200 8020 4195 8009 4196 7989 4198 7989 4200 7962
4203 7976
TIME Y21M01D18T1300Z-Y21M01D19T0600Z
$$
PAZ001-182200-
/O.CON.KCLE.WW.Y.0002.000000T0000Z-210119T0600Z/
Northern Erie-
Including the city of Erie
847 AM EST Mon Jan 18 2021
...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...
* WHAT...Lake effect snow occurring. Additional snow accumulations
of 2 to 4 inches with higher amounts expected in the far
northeast portion of the county.
* WHERE...Northern Erie county.
* WHEN...Until 1 AM EST Tuesday.
* IMPACTS...Plan on slippery road conditions. The hazardous
conditions could impact the evening commute.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Slow down and use caution while traveling.
The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission remind motorists to adjust speeds based on
driving conditions as winter weather impacts Pennsylvania
roadways. Visit www.511pa.com for the latest travel, roadway, and
traffic conditions.
&&
$$
For more information from the National Weather Service visit
http://www.weather.gov/cle915
WWUS41 KCLE 181528
WSWCLE
URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
1028 AM EST Mon Jan 18 2021
PAZ001-182330-
/O.UPG.KCLE.WW.Y.0002.000000T0000Z-210119T0600Z/
/O.EXA.KCLE.LE.W.0001.000000T0000Z-210119T0600Z/
Northern Erie-
Including the city of Erie
1028 AM EST Mon Jan 18 2021
...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 1 AM EST TUESDAY...
* WHAT...Heavy lake effect snow occurring. Additional snow
accumulations through this evening of 3 to 5 inches, especially
far northeast portion of Erie County. With reports of 3 to 5
inches already on the ground this morning, this new snow will
allow for storm totals of 6 to 10 inches in the warning area.
* WHERE...Northern Erie county.
* WHEN...Until 1 AM EST Tuesday.
* IMPACTS...Plan on slippery road conditions. The hazardous
conditions could impact the evening commute.
* ADDITIONAL DETAILS...A band of moderate to heavy snow is
occurring and will impact Erie County through early afternoon.
Snowfall rates up to an inch per hour and visibility reduced to
less than one half mile at times will create hazardous travel
conditions along portions of Interstate 86 and Interstate 90,
mainly from Erie and east. Additional moderate to heavy snow is
again possible late this afternoon through this evening,
although uncertainty exists with the exact location of the snow
bands.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.
The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission strongly encourage motorists to heed all
travel restrictions and delay unnecessary travel. Visit
www.511pa.com for the latest travel, roadway, and traffic
conditions.
&&
Experimental content below...do not use operationally
Please see below links for more information on this experiment
http://www.weather.gov/buf/polygon_pdd
http://www.nws.noaa.gov/os/notification/
pns15lake_effect_snowaaa.htm
To view the experimental polygons please see:
http://www.weather.gov/buf/lespolygon
COORD...4212 7978 4227 7975 4215 8013 4209 8022
4200 8020 4195 8009 4196 7989 4198 7989 4200 7962
4206 7976
TIME Y21M01D18T1500Z-Y21M01D19T0600Z
$$
PAZ002-182330-
/O.CON.KCLE.LE.W.0001.000000T0000Z-210119T0600Z/
Southern Erie-
Including the cities of Edinboro, Corry, and Union City
1028 AM EST Mon Jan 18 2021
...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...
* WHAT...Heavy lake effect snow occurring. Additional snow
accumulations through this evening of 3 to 5 inches, especially
far northeast portion of Erie County. With reports of 3 to 5
inches already on the ground this morning, this new snow will
allow for storm totals of 6 to 10 inches in the warning area.
* WHERE...Southern Erie county.
* WHEN...Until 1 AM EST Tuesday.
* IMPACTS...Plan on slippery road conditions. The hazardous
conditions could impact the evening commute.
* ADDITIONAL DETAILS...A band of moderate to heavy snow is
occurring and will impact Erie County through early afternoon.
Snowfall rates up to an inch per hour and visibility reduced to
less than one half mile at times will create hazardous travel
conditions along portions of Interstate 86 and Interstate 90,
mainly from Erie and east. Additional moderate to heavy snow is
again possible late this afternoon through this evening,
although uncertainty exists with the exact location of the snow
bands.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.
The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission strongly encourage motorists to heed all
travel restrictions and delay unnecessary travel. Visit
www.511pa.com for the latest travel, roadway, and traffic
conditions.
&&
Experimental content below...do not use operationally
Please see below links for more information on this experiment
http://www.weather.gov/buf/polygon_pdd
http://www.nws.noaa.gov/os/notification/
pns15lake_effect_snowaaa.htm
To view the experimental polygons please see:
http://www.weather.gov/buf/lespolygon
COORD...4212 7978 4227 7975 4215 8013 4209 8022
4200 8020 4195 8009 4196 7989 4198 7989 4200 7962
4206 7976
TIME Y21M01D18T1500Z-Y21M01D19T0600Z
$$
For more information from the National Weather Service visit
http://www.weather.gov/cleWhat forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this winter weather advisory went out at Jan 17, 10:03 AM EST, 2 hours 57 minutes earlier.
Area forecast discussion, Jan 17, 10:03 AM EST, 2 hours 57 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 1003 AM EST Sun Jan 17 2021 .SYNOPSIS... An upper level low pressure system will move east into the area today, moving east of the region tonight into Monday. A series of shortwave troughs will move east southeast across the region Monday through Wednesday before high pressure briefly returns to the area Wednesday night. && .NEAR TERM /THROUGH MONDAY/... Generally cosmetic changes to the forecast this morning. Scattered snow showers continue across the region but accumulations are minimal at this point in time. Changed wording in the forecast to iso/sct to start as snow is occurring before widespread accumulating snow showers overtake the region later this afternoon and evening with likely/categorical wording then. Temperatures are largely going nowhere today and have a modest degree or two increase through the rest of the afternoon. Will take a deeper look at snow totals for NW PA over the next couple of hours with incoming guidance for tonight into Monday as forecasted snowfall totals approach Winter Weather Advisory levels. Original discussion... Another upper level low will swing eastward across the Great Lakes and Ohio Valley regions this afternoon and tonight. West northwest flow will persist over the region on Monday with a shortwave approaching the region late in the day. All in all, an active weather period is expected, with the primary focus being lake effect/lake enhanced snow across the snow belt, more specifically in northwest PA. Aside from the lake effect/lake enhancement, snow chances will increase through the day as broad mid level frontogenesis increases through the area as the upper low approaches from the west. Widespread snow amounts from one half inch to an inch are expected outside of the snow belt, mainly from mid afternoon through the overnight. Highs today and Monday will again be in the low to mid 30s with lows tonight in the mid/upper 20s. As far as the lake effect snow goes, a rather robust lake band is clipping far northeast Erie county PA, and an additional band is expected to develop and quickly move northeast up the snow belt later this morning. This could drop an inch or two of snow across the snow belt, and perhaps up to 3 inches by midday in far northeast Erie county PA if the current band holds. The low level flow will back this afternoon ahead of the upper low, with the better lake bands aimed towards western NY during the afternoon hours. A Lake Michigan connected band will persist across the lake and should mainly affect western NY through this evening, intensifying as a low level trough swings southward across Ontario onto Lake Erie after 06Z. This should enhance the low level convergence with the band and slowly push it southward onshore across the snow belt through morning. This will mainly be a lake enhanced setup, with the thermodynamic parameters rather marginal themselves, with inversion heights peaking around 9kft with modest lakeT-850mb/700mb differentials. This should provide a decent band across the snow belt, capable of dropping 1 to 3 inches overnight through the morning across the snow belt, and perhaps 2 to 4 inches across Erie PA. Have decided to hold off on any headlines at this point (primarily concerned about Erie PA) given a rather short window of impactful snowfall rates early tomorrow morning, and otherwise lighter more persistent accumulations outside of this winds. The bands should lose organization in the wake of the trough through the day Monday, but may organize again heading into Monday night. Total snowfall accumulations, from this morning through Monday afternoon, could be in the 3 to 5 inch range across the snow belt, with 5 to 8 inches possible across Erie county PA, but again this would be a 36 hour snowfall total, with perhaps a good bulk of the snow falling from 06Z to 18Z Monday. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/... Cyclonic westerly to northwesterly flow aloft and embedded shortwave disturbances affect our CWA Monday night through Tuesday night. At the surface, a lake-aggregate trough lingers over the Great Lakes and vicinity through Tuesday. On Tuesday night, a surface ridge should begin building from the Lower OH Valley as an evolving surface low moves from southern ON toward the Gulf of Maine. Steady to potentially heavy and meandering lake-enhanced/effect snows should impact the primary snowbelt and portions of the secondary snowbelt as the mean low-level flow of cold and rather moist air varies between WSW and WNW. Fresh snow accumulations of several inches are possible. Elsewhere, occasional snow showers may accompany the aforementioned shortwave disturbances. These light snow showers should amount to a dusting at most. Lows should reach the 20's Monday night and Tuesday night. Daytime highs should reach the lower 30's on Tuesday. High pressure at the surface and aloft moves eastward on Wednesday and provides most of our region with fair weather. Lingering lake effect snows over the snowbelt should shift northward gradually as mean low-level flow backs from WNW toward WSW. Simultaneously, the snow should weaken as lake-induced CAPE wanes via a lowering subsidence inversion and dry air advection in the low-levels. Minor additional snow accumulations are possible. Daytime highs should reach the mid 20's to lower 30's. A shortwave trough approaches from the northern Great Plains Wednesday night, allowing the accompanying surface low to advance east-southeastward from western ON toward central ON. At this point, odds favor fair weather for our region as lows primarily reach the 20's. && .LONG TERM /THURSDAY THROUGH SATURDAY/... Cyclonic westerly to northwesterly flow aloft and embedded shortwave disturbances continue overhead. At the surface, a cold front sweeps east through our region Thursday as the aforementioned low moves southeastward toward New England through Thursday night and is followed by the development of another lake-aggregate trough in the Great Lakes region. At this point, the odds of isolated snow and/or rain showers accompanying Thursday's frontal passage are very low. However, a marginally-cold low-level air mass streaming eastward across and downwind of Lake Erie may allow light lake-enhanced snow showers to impact the primary snowbelt Thursday and Thursday night. Some rain should mix with the snow on Thursday as highs reach the mid 30's to 40 degrees. Lows should reach the 20's Thursday night. The lake-aggregate surface trough on Friday should be followed by a surface ridge building from the west Friday night. Fair weather is expected besides lingering lake-enhanced/effect snow showers generally east and southeast of Lake Erie. Friday's highs should reach the upper 20's to lower 30's, while Friday night's lows should reach the upper teens to mid 20's. Stabilizing high pressure at the surface and aloft should build eastward on Saturday and bring an end to light lake effect snow in the snowbelt. Highs should reach the mid 20's to lower 30's. && .AVIATION /12Z Sunday THROUGH Thursday/... Low clouds will be the norm at the terminals through the period. Most sites will experience low MVFR to IFR for the bulk of the period. Light snow will move through the eastern terminals at the onset of the period. An upper low moves into the region after 18Z, with more widespread light SN expected. After 06Z, lake effect snow will be primarily confined to KERI and to a lesser extent KCLE, with the best chances for IFR conditions. West southwest winds will persist through the period, generally 10 kts or less outside of KERI, where 10-15 kts and gusts up to 20 kts possible at times. Outlook...Non-VFR possible through Wednesday morning and then again Wednesday night into Thursday morning. && .MARINE... The Small Craft Advisory remains in effect until 4 PM this afternoon from Vermilion to Willowick. Farther east, the Small Craft Advisory remains in effect until 1 AM EST Monday from Willowick to Ripley, NY. These advisories may be cancelled early if marine conditions permit. As a trough lingers over the Great Lakes, westerly winds of about 15 to 25 knots this morning should ease to about 10 to 20 knots this afternoon through Monday. Waves as large as 5 to 7 feet this morning should subside to 3 feet or less by the end of today. On Monday, waves should build to about 4 to 5 feet in the central and eastern basins. Another Small Craft Advisory may be needed. Westerly winds of about 15 to 25 knots are forecast Monday night through Tuesday night. Tuesday night is when the aforementioned trough should begin exiting the Great Lakes to the east as a ridge builds from the Ohio Valley. Waves as large as 4 to 8 feet are expected, especially in the central and eastern basins. The ridge should exit eastward from Lake Erie on Wednesday and be followed by a low moving from northwestern ON toward southwestern QC Wednesday night through Thursday. This pattern should allow westerly to southwesterly winds of about 15 to 25 knots on Lake Erie. Waves as large as 3 to 7 feet are expected in the central and eastern basins, which will probably result in additional Small Craft Advisory conditions. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...Small Craft Advisory until 1 AM EST Monday for LEZ147>149. && SYNOPSIS...Greenawalt NEAR TERM...Greenawalt/Sefcovic SHORT TERM...Jaszka LONG TERM...Jaszka AVIATION...Greenawalt MARINE...Jaszka
Hazardous weather outlook, Jan 17, 5:10 AM EST, 7 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 510 AM EST Sun Jan 17 2021 PAZ001-002-181015- Northern Erie-Southern Erie- 510 AM EST Sun Jan 17 2021 This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Today and tonight. Several rounds of lake enhanced snow are possible today and tonight. More moderate intensity snowfall is possible across far northeastern Erie county this morning, and again possible overnight into early Monday morning, with lowered visibility and a couple inches of quick snow accumulation possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Several rounds of lake effect snow are possible Monday through Tuesday night, with several inches of snowfall possible through this timeframe. A few short periods of more moderate intensity snowfall may prompt the need for Winter Weather Advisories. Stay tuned to the latest forecast information over the next few days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ011>014-089-PAZ003-181015- Cuyahoga-Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore-Crawford- 510 AM EST Sun Jan 17 2021 This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Several rounds of lake enhanced snow are possible today and tonight. More moderate intensity snowfall is possible overnight into early Monday morning, with lowered visibility and a couple inches of quick snow accumulation possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Several rounds of lake effect snow are possible Monday through Tuesday night, with several inches of snowfall possible through this timeframe. A few short periods of more moderate intensity snowfall may prompt the need for Winter Weather Advisories. Stay tuned to the latest forecast information over the next few days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-OHZ003-006>010-017>023-027>033-036>038-047- 181015- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock- Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- 510 AM EST Sun Jan 17 2021 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jan 17, 8:37 AM EST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
837 AM EST SUN JAN 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 AM SNOW 3 NE MCKEAN 42.03N 80.09W
01/17/2021 M3.0 INCH ERIE PA TRAINED SPOTTER
12-HOUR SNOWFALL.
&&
EVENT NUMBER CLE2100008
BMNearby
Winter Weather Advisories in Pennsylvania, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.